# SDR MWEA98130

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3924050501N
- Condition: Corroded
- Location: Bs 544-586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28 LEFT WAS FOUND TO HAVE CORROSION FROM FS 544 TO FS 586.  REMOVED DAMAGED SECT OF LONGERON 28L FROM FS 544 TO FS 586, FABRICATED REPLACEMENT SEC OF LONGERON FROM DRWNG 3924050, INSTALLED REPAIR PART IAW SRM 51-30.
